# SDR MWEA020415

- Difficulty date: June 17, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 591142831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN DOUBLER SHOWS SIGNS OF EXFOLIATION CORROSION AT STATION 996 - 1019.  REMOVED INTERNAL DOUBLER AND SKIN.  FABRICATED AND INSTALLED INTERNAL DOUBLER AND INSTALLED NEW SKIN.
